# SDR CA960321501

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Freezing
- Location: Lh Eng
- Part time: 601 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)LEFT THROTTLE FREEZES DURING FLIGHT. CARRIED OUT CANADAIR CRJ CONCESSION LETTER CO95-196. LUBRICATED THROTTLE TELEFLEX CABLE FROM PYLON TO AFT E & E COMPARTMENT.
